# SDR 2004F00128

- Difficulty date: September 10, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT BETWEEN FRAME 58 AND 59 ABOVE STRINGER 38R IN AFT LOWER CARGO COMPARTMENT.  REMOVED AND REPLACED FLOORBOARD SUPPORT BETWEEN FRAME 58 AND 59 ABOVE STRINGER 38R.  (M)
